Bluelight

Thread: Minimizing the harmful effects of daily medication usage?

Results 1 to 4 of 4
  1. Collapse Details
    Minimizing the harmful effects of daily medication usage? 
    #1
    Anything you do to protect yourself from poisons?

    I am always on a daily cocktail of SSRI, mood stabilizers, gabapentin, kratom, and Vyvanse.
    I wake up feeling wreaked and know this is a heavy heavy load on my mind and body. What can be done to extend my/your health and life?
    Reply With Quote
     

  2. Collapse Details
     
    #2
    Without knowing exactly what meds you're taking probably the same as people that don't take anything... Exercise, eat healthy, get plenty water, etc. Sounds like you should be getting periodic blood checks as well if you're not already, especially since you're taking mood stabilizers.
    Reply With Quote
     

  3. Collapse Details
     
    #3
    Moderator
    Healthy Living
    GrymReefer's Avatar
    Join Date
    May 2015
    Location
    United States of 'Merica
    Posts
    831
    You'd need to list every single medication along with additional supplements that you use daily. Obviously we are just a healthy living and harm reduction page so pharmaceutical advice is rather redundant at times.

    In my past gabapentin (IMO) didn't cause too many effects. I noticed I had to increase dosage quite frequently to achieve desired effect, but for long-term hazards I didn't feel like it was that bad.

    Kratom is your own personal choice. There is a lot of skepticism about all the effects and using a substance that isn't regulated along with additional drugs you were prescribed is never a positive choice. Remember we try to stay away from polypharmacy as much as possible.

    I'm not very familiar with SSRI's, but it'd be helpful to list all of the compounds you are taking.
    Reply With Quote
     

  4. Collapse Details
     
    #4
    I take clexa, prozac, lamictal, gabapentin, kratom and Dexedrine/Vyvanse. I feel like this is a lot of chemicals/toxins.

    I do eat clean but not very much as my stomach has gas/bloating and discomfort now.

    I don?t exercise because for some reason I?m exhausted all the time, I know it must be the kratom or gabapentin but experimenting if I try to quit one or the other, only being on one in s increased dose knocks me out in a bad way.
    Reply With Quote
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •